# SDR SWIA201437506

- Difficulty date: April 26, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 30,338 hours, 25,384 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, INBD VANE ACTUATOR SLIDING BEAM, 584AB, HAS GOUGING ON THE INNER SKIN OF THE FLAP.  C-CHECK, TREATED DAMAGE TO INNER DOUBLER OF LT INBD FLAP UNDER PANEL 584AB IAW REO.
